MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 1.3MM CABLE W/NEEDLE CRIMPS TI; CERCLAGE, FIXATION

ZIMMER BIOMET, INC. 1.3MM CABLE W/NEEDLE CRIMPS TI; CERCLAGE, FIXATION
Catalog Number 00223202113
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Malunion of Bone (4529)
Date of Event 12/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).G2, country event occurred in: china.The product is in the process of being evaluated by zimmer biomet.Once the product investigation has been completed, a follow up/final report will be submitted.
 
Event or Problem Description
It was reported that the patient underwent knee surgery to stabilize a fractured patella.Subsequently, the cable implant fractured.However, the patient will not be undergoing any revision surgery because the surgeon recommended conservative treatment at this time.The patient did not suffer any trauma that could have contributed to the event, but it is noted that the patient's fracture was not healing.The patient is experiencing knee joint stiffness and limited flexion.Due diligence is complete.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were corrected: h4 the following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: pin and screw fixation of a markedly comminuted patellar fracture with a wide central articular surface gap and a fractured wire cable superiorly.A definitive root cause cannot be determined.The reported event is confirmed by mmi review if any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
1.3MM CABLE W/NEEDLE CRIMPS TI
Common Device Name
CERCLAGE, FIXATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21676868
Report Number0001822565-2025-00704
Device Sequence Number20885478
Product Code JDQ
UDI-Device Identifier00889024039612
UDI-Public(01)00889024039612(17)320529(10)65321904
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151848
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00223202113
Device Lot Number65321904
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer04/11/2025
Initial Report FDA Received Date03/24/2025
Supplement Report FDA Received Date04/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR
Patient SexMale